Alert archive / Georgia / Special Weather Statements in 2019
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 11, 2019, 2:21 PM EDT for Wilkinson County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2019, 2:21 PM EDT (18:21 UTC)
- Expired
- May 11, 2019, 2:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
County Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 10 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 357 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
529
WWUS82 KFFC 111821
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
221 PM EDT Sat May 11 2019
GAZ083-084-111845-
Wilkinson GA-Twiggs GA-
221 PM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON AND EASTERN TWIGGS
COUNTIES UNTIL 245 PM EDT...
At 220 PM EDT...a strong thunderstorm was over Jeffersonville...
moving northeast at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Jeffersonville, Irwinton, McIntyre and Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3264 8332 3268 8337 3290 8325 3269 8302
TIME...MOT...LOC 1820Z 228DEG 19KT 3268 8331
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 11, 2:12 PM EDT, 9 minutes earlier.
Area forecast discussion, May 11, 2:12 PM EDT, 9 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 212 PM EDT Sat May 11 2019 .PREV DISCUSSION... /Issued 1200 PM EDT Sat May 11 2019/ UPDATE... Current scattered shower and thunderstorm activity is relegated largely to far north Georgia in vicinity of the surface front that will continue to slowly backtrack northward today. Additionally, an MCV is currently tracking east-northeastward across south- central Alabama. Further convective development is expected to occur this afternoon ahead of this MCV as it encounters surface CAPE already in the 1500-2000 J/kg range across the state. The activity associated with the MCV will gradually push eastward through this evening. Additional development is expected to occur to the west across Mississippi/Alabama this afternoon and evening as the next impulse approaches. Some strong to severe thunderstorms remain possible this afternoon and evening with damaging wind gusts remaining the primary threat. Locally heavy rainfall can also be expected with PWs above 1.5" RW PREV DISCUSSION... /Issued 754 AM EDT Sat May 11 2019/ UPDATE... PREV DISCUSSION... /Issued 450 AM EDT Sat May 11 2019/ SHORT TERM /Today through Sunday/... To begin the short term period, the forecast area remains underneath persistent southwesterly flow aloft. A shortwave embedded within the flow is moving northeastward from south Mississippi and towards Georgia. Thunderstorms out ahead of this disturbance have been moving across north Georgia during the overnight hours and another round is currently entering into the northwest corner of the CWA. Some thunderstorms associated with this line may be strong and could be capable of producing gusty winds, frequent lightning, and small, sub-severe criteria hail. PoPs will remain categorical across far north Georgia during the morning and through the rest of the day Saturday, and likely PoPs will also build in across central Georgia starting around mid-morning as thunderstorms redevelop across the area. MLCAPE values are expected to peak around 2000 J/kg this afternoon. Sufficient deep shear will also be in place during this time to support some organized convection as the upper-level shortwave approaches the area, although a focused lifting mechanism will be lacking which will limit how organized the storms will be. At this time, the primary severe threat appears to be damaging wind gusts, although some large hail is also possible with some isolated storms. PWATs across the area will be in the 1.3 to 1.7 range, and the axis of the heaviest precipitation is expected to be along and north of the I-85 corridor. The highest totals are anticipated in the higher elevations of the far northeast, where 2-3 inches are possible throughout Saturday. The airmass will remain moist and summer-like throughout the day on Sunday. Models are furthermore indicating another strong mid/upper level disturbance and associated surface front moving through the area throughout the day on Sunday, which will bring categorical PoPs across the area. With moderate instability and increased deep-layer shear, there is once again the potential for some thunderstorms to be strong to severe on Sunday. King LONG TERM /Sunday Night through Friday/... Aside from the departing frontal system that stalls near the extreme southern part of the CWA late Sunday into Monday with lingering low end pops for showers or storms, the majority of the fcst period looks to be benign and ridge dominated. A weak upper wave and attendant backdoor sfc front could bring a slight chance of showers or storms to north GA late Wednesday into Thursday, though guidance still has some timing and moisture discrepancies. Min temps will actually be rather cool in the upper 40s to low 50s for most areas Monday through Wednesday, then moderate back to near or slightly above normal for the end of the work week. Baker && .AVIATION... 18Z Update... An active TAF period will be characterized by periods of shra and tsra. Shra and tsra will initially continue to increase this afternoon with the most likely time frame for tsra at ATL area sites from around 18-22z. Overall shower coverage is expected to diminish somewhat this evening with shra potential again increasing by Sunday morning. Additional tsra coverage will again increase by 14-16z Sunday. Patchy MVFR cigs this afternoon are expected to continue to gradually increase to VFR in the 040-050 range before MVFR cigs become likely again by 06z Sunday. Winds will remain SW 05-08kts before increasing to 10-13kts with gusts to 15-18 kts after 15z Sunday. //ATL Confidence...18Z Update... Medium confidence on cigs as well as shra/tsra timing. High confidence on winds. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 79 66 77 59 / 70 70 80 50 Atlanta 80 66 76 59 / 60 60 80 50 Blairsville 72 61 70 53 / 70 80 80 60 Cartersville 78 65 76 57 / 70 70 80 50 Columbus 84 68 80 63 / 50 50 80 50 Gainesville 76 65 74 58 / 70 70 80 50 Macon 84 67 81 63 / 60 50 70 60 Rome 79 65 77 57 / 70 80 80 50 Peachtree City 81 66 77 59 / 60 50 80 50 Vidalia 88 69 85 67 / 60 60 70 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW AVIATION...RW
Hazardous weather outlook, May 11, 11:41 AM EDT, 2 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1141 AM EDT Sat May 11 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121545- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1141 AM EDT Sat May 11 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected today into tonight across north and central Georgia. A few storms could be strong to severe. The primary hazards with the strongest storms will be damaging winds, large hail, frequent lightning and heavy rainfall. With moderate to heavy rain persisting across the northern tier, there may be an emerging flash flood risk as well once the next batch of storms develop later today. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Showers and thunderstorms can be expected Sunday into early Monday. Some storms could be strong to severe Sunday. The primary hazards with the strongest storms will be damaging winds, large hail, frequent lightning, and heavy rain with localized flooding. A few brief spin up tornadoes are also possible. There will be a slight chance of thunderstorms late Wednesday night into Thursday across north Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, May 11, 11:42 AM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1142 AM EDT SAT MAY 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 AM TSTM WND DMG LEAF 34.58N 83.67W
05/11/2019 WHITE GA EMERGENCY MNGR
UPDATED REPORT FROM WHITE COUNTY EMA. TWO CHICKEN
HOUSES SUSTAINED SOME ROOF DAMAGE ALONG HWY 115 JUST
WEST OF DUNCAN BRIDGE ROAD. ADDITIONAL TREES WERE
UPROOTED, ONE ON A HOUSE, NEAR THE CHATTAHOOCHEE BAPTIST
CHURCH. TIME UPDATED BASED ON RADAR.
&&
CORRECTED EVENT TIME...LOCATION...REMARKS
EVENT NUMBER FFC1900233
DJNSpecial weather statement, May 11, 12:39 PM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1239 PM EDT Sat May 11 2019
GAZ006-008-111715-
Union GA-Fannin GA-
1239 PM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR UNION AND EASTERN FANNIN COUNTIES
UNTIL 115 PM EDT...
At 1239 PM EDT...a strong thunderstorm was over Margret, or 12 miles
southeast of Blue Ridge...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Blairsville, Dial, Hemp, Owltown, Margret, Track Rock, Nottely Dam,
Hurst, Ivy Log, Jones Creek and Gaddistown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3492 8389 3483 8380 3465 8419 3477 8429
3499 8417
TIME...MOT...LOC 1639Z 235DEG 40KT 3475 8416
WIND...50MPHLocal storm report, May 11, 1:31 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
131 PM EDT SAT MAY 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 AM TSTM WND DMG 1 E PLAINVILLE 34.41N 85.01W
05/11/2019 GORDON GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS DAMAGE TO GAS STATION METAL
CANOPY. PORTIONS OF THE ROOF WERE PEELED OFF.
&&
EVENT NUMBER FFC1900236
DEESESpecial weather statement, May 11, 2:02 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
202 PM EDT Sat May 11 2019
GAZ104>106-111830-
Crisp GA-Dooly GA-Sumter GA-
202 PM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRISP...SOUTHWESTERN
DOOLY AND SOUTHEASTERN SUMTER COUNTIES UNTIL 230 PM EDT...
At 202 PM EDT...a strong thunderstorm was over Cobb, or 13 miles west
of Cordele...moving northeast at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cobb, Drayton and Georgia Veterans Memorial St Pk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3192 8401 3198 8407 3217 8395 3201 8377
TIME...MOT...LOC 1802Z 225DEG 20KT 3198 8400
WIND...40MPHSpecial weather statement, May 11, 2:09 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
209 PM EDT Sat May 11 2019
GAZ061-073-074-111845-
Washington GA-Baldwin GA-Hancock GA-
209 PM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASHINGTON...EASTERN
BALDWIN AND SOUTHERN HANCOCK COUNTIES UNTIL 245 PM EDT...
At 208 PM EDT...a strong thunderstorm was over Scottsboro, or near
Milledgeville...moving northeast at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Milledgeville, Deepstep, Midway-Hardwick, Devereux, Beulah,
Underwood, Hardwick, Allenwood and Scottsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3298 8312 3300 8312 3301 8315 3300 8315
3300 8316 3299 8318 3297 8317 3297 8318
3298 8320 3297 8324 3307 8328 3322 8307
3302 8295
TIME...MOT...LOC 1808Z 240DEG 13KT 3304 8320
WIND...40MPHSpecial weather statement, May 11, 2:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
221 PM EDT Sat May 11 2019
GAZ083-084-111845-
Wilkinson GA-Twiggs GA-
221 PM EDT Sat May 11 2019
...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON AND EASTERN TWIGGS
COUNTIES UNTIL 245 PM EDT...
At 220 PM EDT...a strong thunderstorm was over Jeffersonville...
moving northeast at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Jeffersonville, Irwinton, McIntyre and Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3264 8332 3268 8337 3290 8325 3269 8302
TIME...MOT...LOC 1820Z 228DEG 19KT 3268 8331
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 11:27 PM EDT | Special Weather Statement | FFC | Coweta, Heard | 48 min |
| May 10, 11:42 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard | 33 min |
| May 11, 12:08 AM EDT | Special Weather Statement | FFC | Coweta, Fayette | 37 min |
| May 11, 3:27 AM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| May 11, 4:16 AM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| May 11, 5:24 AM EDT | Special Weather Statement | FFC | Dawson, Pickens | 36 min |
| May 11, 6:05 AM EDT | Special Weather Statement | FFC | Lumpkin | 25 min |
| May 11, 6:12 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin, White | 48 min |
| May 11, 6:31 AM EDT | Special Weather Statement | FFC | Pickens | 44 min |
| May 11, 7:03 AM EDT | Special Weather Statement | FFC | White | 42 min |
| May 11, 7:21 AM EDT | Special Weather Statement | FFC | Dawson, Pickens | 39 min |
| May 11, 10:28 AM EDT | Special Weather Statement | FFC | Towns | 32 min |
| May 11, 10:40 AM EDT | River Flood Warning | FFC | Dade | 23 hr |
| May 11, 12:39 PM EDT | Special Weather Statement | FFC | Union | 36 min |
| May 11, 2:02 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| May 11, 2:09 PM EDT | Special Weather Statement | FFC | Baldwin | 36 min |
| May 11, 2:23 PM EDT | Special Weather Statement | FFC | Peach | 37 min |
| May 11, 2:32 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| May 11, 2:36 PM EDT | Special Weather Statement | FFC | Webster | 24 min |
| May 11, 2:38 PM EDT | Special Weather Statement | FFC | Stewart | 37 min |
| May 11, 2:39 PM EDT | Special Weather Statement | FFC | Macon | 36 min |
| May 11, 2:46 PM EDT | Special Weather Statement | FFC | Hancock | 29 min |
| May 11, 2:52 PM EDT | Special Weather Statement | FFC | Dooly | 23 min |
| May 11, 2:55 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Washington | 36 min |
| May 11, 2:58 PM EDT | Special Weather Statement | FFC | Upson | 32 min |
| May 11, 2:59 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 31 min |
| May 11, 3:05 PM EDT | Special Weather Statement | FFC | Webster | 25 min |
| May 11, 3:15 PM EDT | Special Weather Statement | FFC | Macon | 30 min |
| May 11, 3:24 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| May 11, 3:28 PM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| May 11, 3:30 PM EDT | Special Weather Statement | FFC | Glascock | 30 min |
| May 11, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 29 min |
| May 11, 3:32 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 28 min |
| May 11, 3:38 PM EDT | Special Weather Statement | FFC | Crawford | 37 min |
| May 11, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 33 min |
| May 11, 3:46 PM EDT | Special Weather Statement | FFC | Macon | 29 min |
| May 11, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Macon | 24 min |
| May 11, 3:57 PM EDT | Special Weather Statement | FFC | Jasper | 33 min |
| May 11, 4:00 PM EDT | Special Weather Statement | FFC | Putnam | 30 min |
| May 11, 4:01 PM EDT | Special Weather Statement | FFC | Glascock | 29 min |
| May 11, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 25 min |
| May 11, 4:06 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| May 11, 4:12 PM EDT | Special Weather Statement | FFC | Wilcox | 33 min |
| May 11, 4:15 PM EDT | Special Weather Statement | FFC | Wilkinson | 30 min |
| May 11, 4:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| May 11, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Twiggs | 19 min |
| May 11, 4:29 PM EDT | Special Weather Statement | FFC | Glascock | 31 min |
| May 11, 4:31 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 29 min |
| May 11, 4:33 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge | 27 min |
| May 11, 4:42 PM EDT | Special Weather Statement | FFC | Banks | 33 min |
| May 11, 4:44 PM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 31 min |
| May 11, 4:50 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 25 min |
| May 11, 4:58 PM EDT | Special Weather Statement | FFC | Putnam | 32 min |
| May 11, 5:01 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| May 11, 5:08 PM EDT | Special Weather Statement | FFC | Clarke | 37 min |
| May 11, 5:12 PM EDT | Special Weather Statement | FFC | Baldwin, Washington | 33 min |
| May 11, 5:15 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 30 min |
| May 11, 5:22 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 23 min |
| May 11, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 31 min |
| May 11, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oconee, Oglethorpe, Wilkes | 29 min |
| May 11, 5:44 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Treutlen | 31 min |
| May 11, 5:48 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 27 min |
| May 11, 5:52 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| May 11, 5:59 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| May 11, 6:05 PM EDT | Special Weather Statement | FFC | Madison | 25 min |
| May 11, 6:16 PM EDT | Flash Flood Warning | FFC | Madison, Oglethorpe | 104 min |
| May 11, 6:18 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| May 11, 6:41 PM EDT | Special Weather Statement | FFC | Jackson | 49 min |
Nearby
Special Weather Statements in Georgia, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.